- Where are you from (country)?
- How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
By a search on google about propecia side effect cure …
- What is your current age, height, weight?
38 and i weight 220 lbs
- Do you excercise regularly? If so, what type of excercise?
- What type of diet do you eat (vegetarian, meat eater, raw, fast-food/organic healthy)?
meat eater …
- Why did you take Finasteride (hair loss, BPH, other)?
- For how long did you take Finasteride (weeks/months/years)?
4 years and a half
- How old were you, and WHEN (date) did you start Finasteride?
How old were you when you quit, and WHEN (date) did you quit?
How did you quit (cold turkey or taper off)?
What type of Finasteride did you use – Propecia, Proscar, Fincar or other generic?
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
How long into your use of Finasteride did you notice the onset of side effects?
- What side effects did you experience while on the drug that have yet to resolve since discontinuation?
Put an X beside all that apply:
[ x] Loss of Libido / Sex Drive
[x ] Erectile Dysfunction
[x ] Complete Impotence
[x ] Loss of Morning Erections
[ x] Loss of Spontaneous Erections
[ x] Loss of Nocturnal Erections
[x ] Watery Ejaculate
[x ] Reduced Ejaculate
[x ] Inability to Ejaculate / Orgasm
[x ] Reduced Sperm Count / Motility
[ x] Emotional Blunting / Emotionally Flat
[x ] Difficulty Focusing / Concentrating
[ x] Memory Loss / Forgetfullness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
[ x] Lack of Motivation / Feeling Passive / Complacency
[x ] Extreme Anxiety / Panic Attacks
[ x] Depression / Melancholy
[ x] Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
[ x] Testicular Pain
[x ] Testicular Shrinkage / Loss of Fullness
Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
[x ] Joint Pain
[ x] Dry / Dark Circles under eyes
[x ] Prostate pain
Persistent Fatigue / Exhaustion
[x ] Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Increased hair loss
[ x] Frequent urination
Lowered body temperature
Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
If you have pre or post-Finasteride bloodtests, what hormonal changes have you encountered since discontinuing the drug (pls post your test results in the “Blood Tests” section and link to them in your post)?
High levels of prolactyne
- Anything not listed in the above questions you’d like to share about your experience with Finasteride?
It’s an hell of a drug …i thank god of being strong …or i think i ll had kill myself …
- Tell us your story, in your own words, about your Finasteride usage and side effects experienced while on/off the drug.
Well Hi guys,
First of all i hope you ll excuse me for my very bad english, i ll try to do my best to share with you my experience,
Like many here i started taking proscar to fight again baldness…, after a few months of taking the pills, i felt that my libido lowered but not that much so i decided to continue …till after three years …on morning, no erection at all , no desire …, i felt like my brain was disconnected from my parts…
the suite is pure hell , depression , diziness, always tired etc etc etc etc
Ok so for the interesting part …, a year ago … some friend who work in a pharmacy noticed my mood …(i was very sad) she proposed me a product called DOC TRAZODONE, that helps with both sleep and depression, i took one pill …and went to sleep, well the next morning …i felt something is hardening in my pants, i was so happy …! it wasn’t very hard but hell !
i did’nt had an erection for ages !
My mood was a lot better ! i immeditaley called my friend …who told me that “hard ons” are a known side effect of that product, but they still do not know how it operates .!
In the next weeks …i had quite good erections i ll say 60 percent of my original ones …
but still not a lot of semen.
I spoke about my problem whit a bodybuilder friend who tolds me that after a long steroid cure bodybuilder use some products to restart their hormone levels …,so i immediately i decided to give it it a try :
I took intramuscular injections of HCG every 3 a 5 days 1500 to 3000 ui by injections for 1 months only, and after that some Clomid for 10 days 2 pills by day …
It helped relaunch the natural testorene levels so my libido increased again …i am now totally satisfied with my health
So guys if i have one advice , you have to work on both sides, first the mental, next the body , our problem is bidimentionnal, this is why some people even after taking medication are not cured, do not forget that the PLASTICITY OF THE BRAIN, by taking those proscar and propecia for years …you ve reorganised your brain architecture to depression, low libido and so on … so the most important thing is to try to be the more happy, the more healthier than ever, make it an habbit …so that your brain rearrange himself to be more inclinate to happiness than depression.
I hope i didn’t bothered you with my very bad english, don’t loose hope guys, i know it’s hard, i sometime tought of killing myself, but do not forget, suicide is a definitive solution for problems that are temporary.
OUpps and one last thing …do not play the apprentice doctor ! DO NOT FORGET THAT IT IS BY READING FORUMS AND DOCUMENTING ON INTERNET, that we all felt in the trap of propecia and proscar and for some ruined their life !
see a doctor first before engaging any “self made therapy”.
God bless guys !